RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 3, Pages 3–14 (Mi mm932)  

This article is cited in 3 scientific papers (total in 3 papers)

Formulation of the radiation condition for modeling the cylindrical doe operation using a finite difference solution of Maxwell's equations

D. L. Golovashkinab

a S. P. Korolyov Samara State Aerospace University
b Image Processing Systems Institute

Abstract: We formulate the radiation condition with due regard for the reflected wave for modeling the radiation propagation through cylindrical diffractive optical elements using a finite difference solution of Maxwell's equations. Special emphasis is placed on the formulation of the boundary conditions and the arrangement of the absorbing layers in the computational domain. A comparison of the proposed radiation condition with the conventional condition is made. Advantages of the approach developed are discussed. The simulation results of operation of diffractive microlenses are reported.

Full text: PDF file (515 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 13.04.2005

Citation: D. L. Golovashkin, “Formulation of the radiation condition for modeling the cylindrical doe operation using a finite difference solution of Maxwell's equations”, Matem. Mod., 19:3 (2007), 3–14

Citation in format AMSBIB
\Bibitem{Gol07}
\by D.~L.~Golovashkin
\paper Formulation of the radiation condition for modeling the cylindrical doe operation using a~finite difference solution of Maxwell's equations
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/mm932}
\zmath{https://zbmath.org/?q=an:1119.78301}


Linking options:
  • http://mi.mathnet.ru/eng/mm932
  • http://mi.mathnet.ru/eng/mm/v19/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Savvina, D. L. Golovashkin, “Metodika formirovaniya padayuschei volny pri raznostnom reshenii volnovogo uravneniya”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 2, Modelirovanie i optimizatsiya dinamicheskikh sistem i sistem s raspredelennymi parametrami, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 155–157  mathnet
    2. D. L. Golovashkin, E. Yu. Buldygin, L. V. Yablokova, “Sovmestnoe raznostnoe reshenie uravnenii Dalambera i Maksvella. Dvumernyi sluchai”, Kompyuternaya optika, 38:1 (2014), 20–27  mathnet
    3. L. V. Yablokova, D. L. Golovashkin, “Blochnye algoritmy sovmestnogo raznostnogo resheniya uravnenii Dalambera i Maksvella”, Kompyuternaya optika, 42:2 (2018), 320–327  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:436
    Full text:126
    References:44
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020